first of all, Seroquel is not a mood stabilizer, it is an atypical anti-psychotic. This class of drugs is being used regularly right now to treat bipolar disorder to act as the mood stabilizer in combo with an anti-depressant. Seroquel is one of the most sedating drugs in this class, but it's also one of the older and more well known of them all, which could be why you're on it given that you're nursing. All of these drugs impact blood sugar and can lead to diabetes. You will not be able to avoid that issue with any of them. Most of them also cause weight gain.
My DH may or may not be bipolar. He so far has tried all but one of the atypical anti-psychotics, and all of them cause severe depressive symptoms for him.
I have a couple of thoughts, you could check these out with your doctor. Lamictal is a med that many people find work amazingly for bipolar. we have a cousin who is on just lamictal, no anti-depressant. It is a true mood stabilizer, but it also increases serotonin levels in the brain, so it can do double duty for some people, others take it in combination with other meds. Not sure if it's safe for nursing or not, but at this point, your child is old enough and your health is important. I would personally consider weaning if the meds I needed were not safe. That's just me, you have to do what is right for you and your baby.
Fish oil is a natural mood stabilizer. To take it for this purpose you need to get 1200mg of EPA daily. EPA is one of the omega-3s in fish oil, and it doesn't relate at all to the amount of fish oil in the capsule. You have to look at the back where it breaks out the nutrients, go down to the section on Omega-3's and calculate how many capsules you need to meet the required amount of EPA. Usually I find it takes 6 of the 1000 - 1200 mg of fish oil capsules. I haven't found a more potent source, and I've looked!
I would call the clinic and tell the you feel WORSE on the seroquel, ask if you can stop taking it between now and your next appointment. There is no issue with going off of it, and you're at such a low dose, so that should not be the objection. However, you are on a significant dose of zoloft and SSRIs can cause manias in bipolar individuals.
Bottom line is that you cannot keep going like this, you are in a bad place and you need some help. A clinic that specializes in these disorders should have a way for you to access help when you need it, even if it is between appointments.